# SDR UPS04M42267

- Difficulty date: February 5, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft time: 33,607 hours, 5,223 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, HORIZONTAL STAB RT NR 8 BARREL NUT HOLE FOUND CORROSION ON BOTTOM, BEARING & SIDEWALL SURFACE  HOLE BOTTOM SURFACE AREA CORROSION REMOVED PER SRM51-21-01 VOL II R EV 34, MATERIAL REMOVED 0.005 INCH FOUND WITHIN LIMIT PER EO MD11-5510-194 09D.  BARREL NUT HOLE REPAIRED PER EN1020-04.   BUSHING FABRICA TED AND INSTALLED PER EO MD11-5510-19409D. (REF. UPS ENGINEERING FILE NR : MD11-55-20016)
